# SDR SWAA2024080911642

- Difficulty date: July 11, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BILGE STA 360 STR 27L SKIN DOUBLER HAS A SPOT OF CORROSION.<[01] ACCOMPLISHED SWA EA 25-153-01978 THAT PROVIDES INSTRUCTIONS TO REMOVE THE DAMAGE; ACCOMPLISH REQUISITE INSPECTIONS; AND APPLY REQUISITE FINISHES.;[02] CERTIFIED WORK STEPS ACCOMPLISHED.
